# SDR SWIA2025102000808

- Difficulty date: August 8, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED FROM FS559+10 TO FS621 AT RBL 9.   (C-CHECK RO 10/19/2025)REMOVED AND INSTALLED A NEWLY FABRICATED FLOORBEAM CAP FROM FS 559+10 TO FS 621 AT RBL 9 THAT WAS FABRICATED ON CAMP 30643261 IAW CRJ 200 SRM 51-42-21, 51-42-34, AND 51-25-16 COMPLETED TASK CARD 51-900-1003-SKY ATTAHED COMPLETED M-337 NO WEIGHT CHANGE
